MathSciNet Relay Station
MathSciNet bibliographic data
MR1049965 (91i:82012) 82C05 (58F08 68Q80)
Lebowitz, Joel L.; Maes, Christian; Speer, Eugene R. Statistical mechanics of probabilistic cellular automata. J. Statist. Phys. 59 (1990), no. 1-2, 117–170.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement